# SDR COEA0706901

- Difficulty date: July 30, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- Engine: Pwa PW121
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Part number: S52176207228
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND DURING HEAVY CHECK, LEVEL 2 CORROSION FOUND ON AFT CARGO DOOR INTERCOSTAL.  REMOVED DOOR INTERCOSTAL AND INSTALLED NEWLY FABRICATED INTERCOSTAL.  (K)
